# SDR CALA2018060531317

- Difficulty date: May 18, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 61,430 hours, 24,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5323053720001
- Condition: Corroded
- Location: Frame 28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FISH PLATE BETWEEN STRINGERS 41R AND 42R.   IN THE FWD CARGO BILGE AREA,  AT FRAME 28.   REMOVED AND REPLACED THE FISHPLATE IAW  SRM 51-72-11-911-001.
